BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Spectral Stability of Markov systems

Participants in the publication
PEDRO DUARTE (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
M. JOANA TORRES (Author)

Scope
International

Refereeing
Yes

Date of Publication
2008

Where published
NONLINEARITY

Publication Identifiers
ISSN - 0951-7715

Volume
21

Starting page
381
Last page
397

Rankings
SCOPUS Q1 (2011) - 1.455 - Mathematical Physics
SCOPUS Q1 (2011) - 1.455 - Applied Mathematics


Export

APA
PEDRO DUARTE, M. JOANA TORRES, (2008). Spectral Stability of Markov systems. NONLINEARITY, 21, 381-397. ISSN 0951-7715. eISSN .

IEEE
PEDRO DUARTE, M. JOANA TORRES, "Spectral Stability of Markov systems" in NONLINEARITY, vol. 21, pp. 381-397, 2008.

BIBTEX
@article{22058, author = {PEDRO DUARTE and M. JOANA TORRES}, title = {Spectral Stability of Markov systems}, journal = {NONLINEARITY}, year = 2008, pages = {381-397}, volume = 21 }